# SDR DALA2024031203254

- Difficulty date: March 10, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 92,853 hours, 16,774 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHIP 1803 L2 DOOR SLIDE INDICATION INOP. CORRECTIVE ACTION: REPLACED SLIDE LIGHT ASSY' PER B767-400 AMM 52-73 - SLIDE LIGHT AT DOOR 2L CHKS GOOD. MEL CLEARED PLAC. (5748836)
